Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inductively perfect maps and tri-quotient maps

Author: E. Michael
Journal: Proc. Amer. Math. Soc. 82 (1981), 115-119
MSC: Primary 54C10; Secondary 54E35
MathSciNet review: 603613
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every tri-quotient map $ f:X \to Y$ from a metric space $ X$ onto a countable regular space $ Y$, with each $ {f^{ - 1}}(y)$ completely metrizable, is inductively perfect. It is not known to what extent all the hypotheses in this result are necessary, and that leads to some open questions regarding simple compactness properties of mappings between separable metric spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54E35

Retrieve articles in all journals with MSC: 54C10, 54E35

Additional Information

Keywords: Inductively perfect, tri-quotient, compact-covering, countable-compact-covering
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society